On solution to equations of instationary diffusion in manila vered active media with linear interaction
Doklady Akademii Nauk, Tome 170 (1966) no. 3, pp. 544-547
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1966_170_3_a14,
author = {V. K. Egerev},
title = {On solution to equations of instationary diffusion in manila vered active media with linear interaction},
journal = {Doklady Akademii Nauk},
pages = {544--547},
year = {1966},
volume = {170},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1966_170_3_a14/}
}
TY - JOUR AU - V. K. Egerev TI - On solution to equations of instationary diffusion in manila vered active media with linear interaction JO - Doklady Akademii Nauk PY - 1966 SP - 544 EP - 547 VL - 170 IS - 3 UR - http://geodesic.mathdoc.fr/item/DAN_1966_170_3_a14/ LA - ru ID - DAN_1966_170_3_a14 ER -
V. K. Egerev. On solution to equations of instationary diffusion in manila vered active media with linear interaction. Doklady Akademii Nauk, Tome 170 (1966) no. 3, pp. 544-547. http://geodesic.mathdoc.fr/item/DAN_1966_170_3_a14/